MathSciNet Relay Station
MathSciNet bibliographic data
MR686511 (84i:49019) 49A36 (03H05)
Cutland, Nigel J. Internal controls and relaxed controls. J. London Math. Soc. (2) 27 (1983), no. 1, 130–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement